# SDR SWAA041871

- Difficulty date: July 2, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 66,107 hours, 71,971 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546421200
- Part serial: 14
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 L/E SLAT DELAMINATED.  REMOVED AND REPLACED NR 6 L/E SLAT PER MM.
